# SDR F7JR2015FA0000417

- Difficulty date: March 14, 2015
- Submitted: August 31, 2015
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 795603
- Part serial: R02860
- Condition: Cracked
- Location: Lp Turbine
- Part time: 19,468 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-3 DISK REMOVED FROM ENGINE.    THE T-3 DISK EXPERIENCED A FATIGUE CRACK AND MATERIAL FAILURE.  THE CRACK APPEARS TO HAVE ORIGINATED ON THE FRONT OF THE DISK ABOUT HALF WTH WAY UP THE FIR TREE BLADE MOUNT ANEE AT THE ADJACENT BLADE MOUNT.  WHEN THE MATERIAL FAILED THERE WAS NOT ENOUGH FIR TREE MOUNT TO SECURE THE T-3 BLADE IN POSITION.  THE T-3 BLADE WAS LIBERATED AND CAUSED EXTENSIVE DAMAGE TO THE LOW PRESSURE TURBINE.  THE T-3 DISK AND BLADE ASSY IS BEING HELD AS A POTENTIAL EXHIBIT.
